On a class of integrable systems with a quartic first integral

Abstract : We generalize, to some extent, the results on integrable geodesic flows on two dimensional manifolds with a quartic first integral in the framework laid down by Selivanova and Hadeler. The local structure is first determined by a direct integration of the differential system which expresses the conservation of the quartic observable and is seen to involve a finite number of parameters. The global structure is studied in some details and leads to a class of models living on the manifolds S^2, H^2 or R^2. As special cases we recover Kovalevskaya's integrable system and a generalization of it due to Goryachev.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01224293
Contributor : Stéphanie Suciu <>
Submitted on : Wednesday, November 4, 2015 - 2:51:41 PM
Last modification on : Thursday, March 15, 2018 - 4:56:08 PM

Links full text

Identifiers

Collections

Citation

Galliano Valent. On a class of integrable systems with a quartic first integral. Regular and Chaotic Dynamics, MAIK Nauka/Interperiodica, 2013, 18 (04), pp.394-424. ⟨10.1134/S1560354713040060⟩. ⟨hal-01224293⟩

Share

Metrics

Record views

69